Affordable Access

Publisher Website

PropertyCand uniqueness theorems for multidimensional inverse spectral problems

Authors
Journal
Applied Mathematics Letters
0893-9659
Publisher
Elsevier
Publication Date
Volume
3
Issue
1
Identifiers
DOI: 10.1016/0893-9659(90)90067-l
Disciplines
  • Mathematics

Abstract

Abstract A simple proof is given of the uniqueness theorem for the multidimensional inverse spectral problem. This problem consists in finding the potential from the set of the corresponding eigenvalues and the traces of normal derivatives of the eigenfunctions on the boundary. The proof is based on property C for Schrödinger operators. The smoothness assumption on q(x) is weaker than in the earlier results: it is assumed that q∈ L 2(D) .

There are no comments yet on this publication. Be the first to share your thoughts.